MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KPK
Medical Device Problem Codes Break (1069); Moisture or Humidity Problem (2986); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been added which was not included with the initial report.The information has been provided in section h7 and h9 with this follow up report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported to medtronic minimed that the customer experienced the insulin pump suddenly shut down after exposed the pump to moisture.It was also reported that the insulin pump had a crack on the battery compartment.The customer reported no adverse event.The event involved product(s) mmt-1780kpk.Troubleshooting was performed but the issue was not resolved.No harm requiring medical intervention was reported.Advised the customer to disconnet the pump.The product mmt-1780kpk was expected to returned for analysis.

Brand Name
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
MDR Report Key20276068
Report Number2032227-2024-242040
Device Sequence Number3505104
Product Code OZP
UDI-Device Identifier00763000090203
UDI-Public(01)00763000090203(17)210327
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/27/2021
Device Model NumberMMT-1780KPK
Device Catalogue NumberMMT-1780KPK
Device Lot NumberHG2F014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2020
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/22/2024
Supplement Report FDA Received Date09/30/2024
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2032227-07-23-2024-001-C
Patient Sequence Number1
Patient Age7 YR
Patient SexMale